# SDR CA010529018

- Difficulty date: April 29, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Boeing 727-22C
- Aircraft time: 52,335 hours
- Engine: Pwa JT8D7A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Nut
- Part number: 66132651
- Condition: Cracked
- Location: Support
- Component: Support Tube, Boeing, 65196604
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT MAIN GEAR OLEO WOULD NOT HOLD AIR CHARGE. OLEO FOUND LOW SEVERAL TIMES AND RECHARGED. UPON INVESTIGATION IT WAS FOUND THAT THE RETAINING NUT FOR THE UPPER OLEO SUPPORT TUBE WAS CRACKED, CAUSING AIR LEAKAGE. FURTHER INVESTIGATION ALSO REVEALED CORROSION ON THE THREADS OF THE SUPPORT TUBE. SUPPORT TUBE AND NUT WERE REPLACED.. .
